# SDR 2000ZZZX695

- Difficulty date: October 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N812TC
- Make and model: Doug DC-8F-55
- Aircraft serial: 45764
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Ws 31.04
- Part time: 55,626 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING C-CHECK.  A 4.75 INCH CORROSION CRACK APPROXIMATE STA XCW 31.0 LT IN FRONT SPAR LOWER T-CAP VERTICAL LEG. ROUTED OUT CRACK, BLENDED, NDT CONFIRMED CRACK, REMOVED.  TREATED AND PRIMED.  FILLED SEALER, CONTINUED THE INSTALLATION OF LOWER FRONT SPAR CAP.  REPAIRED PER 57-2-6 PER EO 99-136 WITH APROVED 8110-3 DATED 10-18-99.  REF:  ZANTOP INTERNATIONAL AIRLINES, INC., ZIAA.  (X)
